# SDR UALA2011032401405

- Difficulty date: March 23, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 63,657 hours, 12,449 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 1F (BOTH) & 2E (AFT).  RELAMPED 2E, CHECKS GOOD.  NO POWER AT 1F DUE TO LOOSE HARNESS CONNECTOR AT SEAT 1C.  REMOVED CENTER CONSOLE ASSY AT 2E.  FOUND HARNESS RUNS UNDERNEATH 1C.   REPLACED BOTH SEAT 1F EMERGENCY LIGHT ASSY'S AND SECURED CONNECTOR UNDER SEAT 1E CONSOLE. TEST OK.
